# SDR NSVA2011438

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 37,567 hours, 45,804 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Hotiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB UPPER SKIN DENT NR 41 IS DISBONDED.  REPAIRED IAW TD340-55-11-02.  CONTROL #343-42.
